Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 5, 2010, 6:24 PM EDT for Henry County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2010, 6:24 PM EDT (22:24 UTC)
- Expired
- Apr 5, 2010, 6:48 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Henry County, KY
The radar
The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 5:29 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
283
WFUS53 KLMK 052224
TORLMK
KYC103-052300-
/O.NEW.KLMK.TO.W.0005.100405T2224Z-100405T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 700 PM EDT...
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NEW CASTLE...MOVING EAST AT 35 MPH. THIS
STORM WILL ALSO VERY LARGE HAIL THE SIZE OF GOLF BALLS.
* THIS TORNADIC STORM WILL ALSO IMPACT...
LOCKPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY.
&&
LAT...LON 3857 8500 3852 8503 3852 8498 3849 8499
3846 8496 3843 8497 3846 8493 3845 8492
3844 8492 3841 8488 3838 8490 3844 8523
3860 8517
TIME...MOT...LOC 2223Z 284DEG 29KT 3848 8515
$$
JSD2 follow-up statements
656
WWUS53 KLMK 052238
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT MON APR 5 2010
KYC103-052300-
/O.CON.KLMK.TO.W.0005.000000T0000Z-100405T2300Z/
HENRY KY-
638 PM EDT MON APR 5 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHEASTERN HENRY COUNTY...
AT 632 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR LOCKPORT...MOVING EAST AT 35 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
EASTERN HENRY COUNTY...INCLUDING THE TOWN OF LOCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY.
&&
LAT...LON 3858 8508 3857 8500 3852 8503 3852 8498
3849 8499 3846 8496 3843 8497 3846 8493
3845 8492 3844 8492 3841 8488 3838 8490
3842 8514
TIME...MOT...LOC 2238Z 284DEG 29KT 3845 8500
$$
JSD175
WWUS53 KLMK 052248
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT MON APR 5 2010
KYC103-052258-
/O.CAN.KLMK.TO.W.0005.000000T0000Z-100405T2300Z/
HENRY KY-
648 PM EDT MON APR 5 2010
...THE TORNADO WARNING FOR NORTHEASTERN HENRY COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF HENRY COUNTY
INTO OWEN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY.
LAT...LON 3858 8508 3857 8500 3852 8503 3852 8498
3849 8499 3846 8496 3843 8497 3846 8493
3845 8492 3844 8492 3841 8488 3838 8490
3842 8514
TIME...MOT...LOC 2248Z 284DEG 29KT 3843 8490
$$
JSDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:08 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 5, 3:08 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT MON APR 5 2010 .SHORT TERM (TONIGHT AND TUESDAY)... A WELL DEVELOPED CU FIELD SITS OVER THE FORECAST AREA IN A VERY UNSTABLE ENVIRONMENT WITH ELEVATED CAPES IN THE 1500-2000 J/KG RANGE. A FEW WEAK CELLS HAVE DEVELOPED OVER THE AREA AS OF 1845Z. EXPECT AN APPROACHING SHRT/WV OVER IL/MO TO ENHANCE CONVECTION OVER THE NEXT FEW HOURS INTO THIS EVENING. WE SHOULD SEE MOSTLY A HAIL THREAT WITH THESE STORMS ALTHOUGH BRIEF HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE AS WELL. CONVECTION SHOULD WANE BETWEEN 0-3Z AS WE LOSE DAYTIME HEATING AND EXISTING CONVECTION MOVES NE OUT OF THE AREA. UPPER LEVEL RIDGING WILL STRENGTHEN TONIGHT OVER THE GULF STATES HELPING TO PUSH CONVECTION FARTHER NORTH AS WELL. THIS RIDGING WILL THEN REMAIN IN CONTROL OF THE AREA...CLEARING SKIES AND KEEPING US DRY FOR THE REMAIN OF THE NIGHT AND TUESDAY. LOW TEMPS TONIGHT SHOULD FALL INTO THE UPPER 50S AND LOW 60S AFTER SKIES CLEAR. HIGHS TOMORROW WILL BE QUITE WARM IN THE LOW TO MID 80S. .LONG TERM (TUESDAY NIGHT - MONDAY)... TUESDAY NIGHT - THURSDAY AN UPPER LEVEL TROUGH WILL BE DIGGING ACROSS THE PLAINS TUESDAY NIGHT WITH A SURFACE LOW MOVING NORTHEAST ACROSS THE UPPER MIDWEST. WARM SOUTHERLY FLOW WILL BE CONTINUING OVERNIGHT. THIS WILL KEEP LOW TEMPERATURES UP IN THE LOWER 60S TUESDAY NIGHT. THE COLD FRONT ASSOCIATED WITH THE LOW WILL BE APPROACHING THE REGION ON WEDNESDAY. MODELS HAVE COME INTO SOMEWHAT CLOSER AGREEMENT WITH THE TIMING OF THIS SYSTEM THOUGH THE GFS IS STILL A BIT FASTER THAN THE ECMWF. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA ON WEDNESDAY. THE COLD FRONT WILL PASS THROUGH DURING THE OVERNIGHT HOURS ON WEDNESDAY INTO THURSDAY. A LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS FRONT WITH PRECIPITATION BEING THE MOST WIDESPREAD AFTER MIDNIGHT. DYNAMICS ARE GOOD WITH THIS SYSTEM. HOWEVER...SOUNDING CONTINUE TO INDICATE THAT THERE IS LITTLE INSTABILITY. IT STILL LOOKS LIKE THE BEST CHANCE FOR STRONG TO POSSIBLY A FEW SEVERE STORMS WOULD BE IN WESTERN PORTIONS OF THE FORECAST AREA ON WEDNESDAY EVENING. THE MAIN THREATS FROM ANY STORMS WOULD BE GUSTY WINDS AND HAIL. A FEW SHOWERS COULD LINGER OVER EAST CENTRAL KENTUCKY INTO THE AFTERNOON ON THURSDAY. THERE WILL LIKELY BE A GRADIENT OF TEMPERATURES ON WEDNESDAY WITH AREAS SEEING PRECIPITATION IN REACHING INTO THE LOWER 70S WHILE FARTHER EAST HIGHS WILL BE PUSHING 80. THE COLD FRONT WILL USHER IN MUCH COOLER AIR ON THURSDAY WITH HIGHS STRUGGLING TO REACH 60. FRIDAY - MONDAY THE LOW PRESSURE SYSTEM WILL QUICKLY MOVE OFF TO THE NORTHEAST. HOWEVER IT LOOKS LIKE A LOBE OF ENERGY WILL ROTATE THROUGH THE UPPER LEVEL FLOW ON FRIDAY AFTERNOON. THIS WILL BRING A SLIGHT CHANCE FOR SOME AFTERNOON THUNDERSTORMS...MAINLY OVER THE NORTHEAST. THROUGH THE WEEKEND HIGH PRESSURE WILL REGAIN CONTROL OVER THE AREA WITH RIDGING ALOFT. THIS WILL KEEP US DRY FRIDAY NIGHT THROUGH MONDAY. HIGH TEMPERATURES WILL START OUT IN THE UPPER 50S TO LOWER 60S ON FRIDAY WITH HIGHS BACK INTO THE MID 70S BY MONDAY. LOWS WILL RANGE FROM THE LOWER 40S TO LOWER 50S. && .AVIATION (18Z TAF ISSUANCE)... THE MAIN CONCERN FOR THIS AFTERNOON WILL BE THE DEVELOPMENT OF SCT T-STORMS OVER THE AREA. A WEAK FRONTAL BOUNDARY TO OUR NORTH AND SHRT/WV ENERGY EJECTING WEST FROM MO WILL ACT AS TRIGGERS TO SET OFF CONVECTION THIS AFTERNOON. THERE IS SOME UNCERTAINTY IN THIS FORECAST AS THE FEATURES MAY DRIFT FARTHER NORTH AND INITIATE CONVECTION NORTH OF THE TAF SITES. HOWEVER...CURRENT GUIDANCE AND CUMULIFORM CLOUDS IN OUR AREA LEAD ME TO BELIEVE THAT THE POSSIBILITY OF CONVECTION IS STILL THERE FOR OUR AREA. THEREFORE...WILL CONTINUE VCTS THROUGH THE AFTERNOON HOURS AND REMOVE AS SOON AS CONVECTIVE POTENTIAL LOOKS UNLIKELY...OR UPDATE TAF STATEMENT IF CONVECTION GETS GOING AND LOOKS TO HIT A TAF SITE. BY THIS EVENING HOWEVER...ANY CONVECTION SHOULD BE OUT OF THE AREA. WINDS WILL BE GUSTY OUT OF THE SW THIS AFTERNOON TURNING SOUTHERLY TONIGHT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AML LONG TERM.........EES AVIATION..........AML
Hazardous weather outlook, Apr 5, 3:41 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT MON APR 5 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 341 PM EDT MON APR 5 2010 /241 PM CDT MON APR 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS AS AN UPPER LEVEL DISTURBANCE PASSES JUST TO OUR NORTH. THE STRONGEST STORMS WILL CONTAIN HAIL...GUSTY WINDS...BRIEF HEAVY RAINFALL...AND DANGEROUS LIGHTNING. STORMS WILL DECLINE AND MOVE OFF TO THE NORTHEAST AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POTENT STORM SYSTEM WILL APPROACH THE AREA ON WEDNESDAY AND LAST INTO THURSDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF THUNDERSTORMS TO THE OUTLOOK AREA...ESPECIALLY OVERNIGHT WEDNESDAY INTO THURSDAY. THE MAIN THREATS FROM THE STORMS WILL BE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AML/EES
In the hours before
Special weather statement, Apr 5, 4:54 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT MON APR 5 2010
INZ076>078-052130-
ORANGE-SCOTT-WASHINGTON-
454 PM EDT MON APR 5 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF SALEM...AND MOVING NORTHEAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE...
NEAR SALEM AROUND 500 PM EDT.
NEAR SCOTTSBURG AROUND 520 PM EDT.
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
29 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3878 8569 3874 8569 3872 8566 3850 8616
3859 8663 3869 8646 3869 8633 3876 8630
3879 8622 3878 8617 3879 8609 3875 8599
3876 8592 3873 8590 3873 8587 3880 8582
3883 8574
TIME...MOT...LOC 2054Z 236DEG 38KT 3859 8614
AMLSpecial weather statement, Apr 5, 5:27 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT MON APR 5 2010
INZ077-078-052200-
SCOTT-WASHINGTON-
527 PM EDT MON APR 5 2010
...STRONG THUNDERSTORM WITH NICKEL SIZE HAIL...AND HEAVY RAIN...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SALEM...AND MOVING
NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3882 8570 3865 8592 3875 8617 3878 8614
3879 8609 3875 8599 3876 8592 3873 8590
3873 8587 3877 8585 3881 8581 3883 8574
3883 8572
TIME...MOT...LOC 2127Z 223DEG 28KT 3875 8598
AMLSpecial weather statement, Apr 5, 5:37 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT MON APR 5 2010
INZ079-092-KYZ031>033-052230-
CLARK-HENRY-JEFFERSON-OLDHAM-TRIMBLE-
537 PM EDT MON APR 5 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...NICKEL SIZE
HAIL...AND GUSTY WINDS...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF PROSPECT...AND MOVING NORTHEAST
AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE...
NEAR BEDFORD AROUND 620 PM EDT.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3864 8523 3859 8522 3861 8509 3858 8507
3858 8504 3856 8500 3852 8503 3852 8498
3849 8499 3847 8497 3838 8564 3847 8581
3873 8532
TIME...MOT...LOC 2137Z 240DEG 22KT 3847 8562
AMLLocal storm report, Apr 5, 5:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL SOLON 38.50N 85.53W
04/05/2010 E1.00 INCH CLARK IN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND
&&
EVENT NUMBER LMK1000179
RLSpecial weather statement, Apr 5, 6:09 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT MON APR 5 2010
KYZ037-052245-
HARRISON-
609 PM EDT MON APR 5 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CYNTHIANA...AND MOVING
NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3843 8413 3837 8433 3850 8455 3851 8451
3854 8449 3854 8444 3857 8442 3857 8437
3858 8422 3857 8420 3855 8422 3851 8419
3846 8410
TIME...MOT...LOC 2208Z 240DEG 22KT 3851 8436
AMLLocal storm report, Apr 5, 6:10 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 8 S BEDFORD 38.48N 85.32W
04/05/2010 E1.25 INCH HENRY KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1000180
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 5:37 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 53 min |
| Apr 5, 5:47 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 28 min |
| Apr 5, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Trimble | 25 min |
| Apr 5, 6:09 PM EDT | Special Weather Statement | LMK | Harrison | 36 min |
| Apr 5, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 16 min |
| Apr 5, 7:18 PM EDT | Special Weather Statement | LMK | Harrison | 27 min |
| Apr 5, 7:36 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Apr 5, 7:58 PM EDT | Flash Flood Warning | LMK | Harrison | 62 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.